# SDR USAA2012112600003

- Difficulty date: November 23, 2012
- Submitted: November 26, 2012
- Operation: Air carrier
- Aircraft: N162UW
- Make and model: Airbus A321-211
- Aircraft serial: 1412
- Aircraft time: 40,502 hours, 14,603 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: F100060075
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S2 CHECK - L3 DOOR EMERGENCY EXIT LIGHT LENS BROKEN.  INSTALLED NEW L3 DOOR EMERGENCY LIGHT LENS IAW A321 AMM 33-51-11.
